A Simple Estimator of Errors-in-Variables Model Using Instrumental Errors Ratio

    Volume 37, Issue 2 (March 2009)

    ISSN: 0090-3973

    CODEN: JTEOAD

    Published Online: 16 December 2008

    Page Count: 6


    Wang, Tuo
    Assistant Professor of Marketing, Kent State University, Kent, OH

    Wang, Wenzhou
    Professor of Physics, Xihua University, Chengdu,

    (Received 8 October 2008; accepted 18 November 2008)

    Abstract

    This paper proposes a new estimator of regression coefficient in a linear model when both variables are observed with errors. Unlike previous estimators, the new estimator fully utilizes instrumental errors ratio (k) available to the experimental researcher. When compared to other estimators, our estimator is easy to use and provides an estimate with less bias. It is also a generalization of existing methods when k takes different values.


    Paper ID: JTE102140

    DOI: 10.1520/JTE102140

    ASTM International is a member of CrossRef.

    Author
    Title A Simple Estimator of Errors-in-Variables Model Using Instrumental Errors Ratio
    Symposium , 0000-00-00
    Committee D02